I couldn't have said it any better!!! When I was only smoking heroin, my withdrawls were bad (or so I thought at the time). I would start getting dope sick after just shy of a day. I would get hot and cold sweats, my whole body would hurt, restless legs, anxious, all over just uncomfortable, and I would occasionally throw up. Now I have been shootinf up for the past 3 years and the withdrawls are absolutely dreadful. Now, i start getting dope sick after only a couple hours from when I last shot up, just because I use so frequently. I will still get the hot and cold sweats, body aches (to a whole other level then before), my restless legs even worse, extremely anxious, my gag reflex would freak out non-stop so I would be throwing up/dry heaving constantly (and I really do mean constantly, like any time I breathe, eat, drink anything), and I even have recently been getting seizures during the peak of my withdrawls.
I know for me, I told myself I would never ever shoot up, no matter what. The reason I gave in and tried it was because it didn't cost you as much money to get high since you don't need that much at all starting out. So that, and then the rush from IV'ing was just waaaaaaaaaaaay better. After I shot up for the first time, smoking or snorting it just seemed like a waste of dope. It really wish I would have never touched a needle ever, or for that matter, I wish I would have never touched heroin at all either... It is seriously the hardest thing I have ever dealt with in my life and unfortunately I am still in the active stage of my addiction.
Click to expand...